hi, I am a female, 27, consuming 20mg nimegen everyday after dinner, and up till today it was the 5th week.. as expected, my lips got very dry and my eyes were red and itchy sometimes.. my most concerning is my skin improvement.. at the first week of nimegen, my skin starts to feel dry which is great coz my skin get kinda oily at evening.. and on the second week, i got 1-2 pimples, and on the 3rd week i get 4 acnes on my face and it leaves big and red scar! and on the 4th week i get 2 big pimples on my chin area! i don't know how long nimegen will give me result and i started to lose confidence on my self esteem and the drug.. is it true that i will get more breakouts at the beginning??? i am so worried till the extend that i couldn't sleep at night and i feel so ugly right now.. :'(
hello... dont worry about the result,it will take time for the strating dose,you should finish the medicine atleast six months.For first five months the pimple will come and go and after five months, you will get the best result you wanted.Dont forget to put cetaphil cream or lotion and dont use normal soap,and you can used also the medicated lip balm.After six month the scars will be gone,and some other patient (more oily or severe acne) should take nine months medication. And lastly,drink more water and take a healthy food.Best regards!!! binoj
- Isotretinoin Information for Consumers
- Isotretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isotretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2012 • 1 answer
Posted 18 Oct 2012 • 1 answer
Posted 7 Jun 2017 • 1 answer
Isotretinoin - I am 70 years old female. I always had problem with facial skin, but never as bad as?
Posted 28 Oct 2017 • 1 answer
Posted 20 Jan 2018 • 0 answers